# SDR FDEA200904151302

- Difficulty date: April 15, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960113200
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEVIATION LT INNER FLAP, ELONGATED AND CRACKED ATTACHMENT HOLES WITH RIB 25A REPLACEMENT.  REPAIR PERFORMED BY REPLACEMENT OF RIB 25A  AND MODIFICATION IAW OF RIB AS PER SB A300-57-6098.  INSTALLED IAW SRM 51-72-10 AND TD FOK/359/2008 ISSUE "C" .
